# SDR DALA1114469873

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1167 APB RT BOTTOM HORIZ SUPPORT OTBD BOTTOM ATTACH ANGLE CRACKED.  REMOVED ATTACH ANGLE FROM HORIZ SUPPORT IAW DC-9 SRM 51-30-02 AND SRM 51-30-05.  TRIM CRACK IAW DC-9-A-53-10-25-801-663A-A NDT SPM 01-10-01.001.  CRACK WAS 04, DC9-A-53-10-25-801-663A-A.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED CLIPS, PADS AND FILLER IAW DC9-A-53-10-25-801-663A-A.
